# SDR REXA2013051500812

- Difficulty date: May 15, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Broken
- Location: Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER, LEFT LOWER TRANSCOWL HAS BROKEN A STAND OFF.  REPLACED LEFT LOWER TRANSCOWL A STANDOFF IAW CRJ 900 SRM 51-42-14 AND CRJ 900 SRM 51-42-21 P/N CN624-2082-201, KFN587-3, CR7310S06-71, HST10AG6-9, HST10AG6-8.
